# SDR CALA2023030600636

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737*
- Aircraft serial: 28941
- Aircraft time: 74,657 hours, 26,260 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Vortex Gen
- Part number: NA
- Condition: Missing
- Location: L Aft Body
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 ONE LH AFT BODY VORTEX GENERATOR MISSING. REMOVED BROKEN V.G. AND INSTALLED A NEW V.G. REF. SRM 51-40-02 REMOVED CDL INOP SPEAKER.
